# SDR DALA2016082006118

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLE NR 14 AND 26, STA XH= 27 LT AT HORIZONTAL STABILIZER.  REPAIR WAS ACCOMPLISHED IAW ETI-88-16-298 REV:1, ER/A 549253-14 REV ORIGINAL AND SRM 55-03, PAR 30.
